# SDR 2008UALA05831

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,587 hours, 8,923 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOP.  JUST FWD OF DOOR 4 LEFT.   REPLACED FEEDER CABLE.  OPS CHECKS NORMAL.
